Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Canonical objects in Kirillov theory on nilpotent Lie groups


Author: Richard C. Penney
Journal: Proc. Amer. Math. Soc. 66 (1977), 175-178
MSC: Primary 22E25; Secondary 22E45, 43A80
MathSciNet review: 0453922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that to each element f in the dual space of the Lie algebra of a nilpotent Lie group there is a uniquely defined subgroup $ {K_\infty }$ for which the representation corresponding to f is inducible from a square-integrable-modulo-its-kernel representation of $ {K_\infty }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E25, 22E45, 43A80

Retrieve articles in all journals with MSC: 22E25, 22E45, 43A80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0453922-7
PII: S 0002-9939(1977)0453922-7
Article copyright: © Copyright 1977 American Mathematical Society